The Dirichlet problem for an elliptic equation with an integrable lower-order coefficient and right-hand side
Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 27-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_1_a4,
author = {A. H. Gudiev},
title = {The {Dirichlet} problem for an elliptic equation with an integrable lower-order coefficient and right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {27--30},
year = {1983},
volume = {19},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_1_a4/}
}
TY - JOUR AU - A. H. Gudiev TI - The Dirichlet problem for an elliptic equation with an integrable lower-order coefficient and right-hand side JO - Differencialʹnye uravneniâ PY - 1983 SP - 27 EP - 30 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_1_a4/ LA - ru ID - DE_1983_19_1_a4 ER -
A. H. Gudiev. The Dirichlet problem for an elliptic equation with an integrable lower-order coefficient and right-hand side. Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 27-30. http://geodesic.mathdoc.fr/item/DE_1983_19_1_a4/